# SDR R61A2021060400475

- Difficulty date: May 20, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17085667001
- Condition: Corroded
- Location: Frm 80 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON AFT CARGO DOOR SURROUND AFT REINFORCEMENT BRACKET AT FR 80 STR 26R. REPLACED AFT REINFORCEMENT BRACKET PN 170-85667-001 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500907-1000-0073 FOR WORK PERFORMED. AC WAS RTS
